Mothering Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
27 Posts
Discussion Starter · #1 ·
today my psychiatrist upped my zoloft from 100 mg to 200mg. i'm worried that i should have gone up at a slower rate. i probably should of asked him when i was there but i guess i figured he knew what he was doing. and of course i got home and started thinking and worrying as usual. i also breastfeed and am worried about such a high dose.
 

·
Registered
Joined
·
3,046 Posts
Not to worry. Of course, if you want to go up to 150 for a week and then up to 200, go ahead. I do not think that would be a problem. Your pdoc knows the meds better than anyone, and would not tell you to do things that were not safe.
 

·
Registered
Joined
·
27 Posts
Discussion Starter · #3 ·
thanks for the reply. i guess i'll just keep taking the 200mgs..my first dose was last night and the only thing i noticed out of the ordinary was that i was clinching my teeth. kinda weird - should i report it to the doc?
 

·
Registered
Joined
·
3,046 Posts
That's a pretty common side effect.
 

·
Registered
Joined
·
1,598 Posts
That sounds like a really big jump in dosage to me. I don't think you need to worry about it harming you or your baby, but do monitor how you feel after you have been on the new dose for several days because it could very well be too high. I went up 25 mg a week because my dr. knew I wanted to take things really slowly. Each increase improved my symptoms until I went from 125 to 150. That increase did not improve my symptoms and I started to feel restless and edgy. I reported this to my dr. and we went back to 125, which is what I take now.
 
1 - 5 of 5 Posts
Top